International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 8, Number 2  (2015)

 

 

Contents

 

Comparison Function and Fixed Point Theorem on Complete Cone Metric Spaces
pp. 101-104
S. C. Ghosh, A. Kumar and M. Srivastava

Some Generalized Banach FIXED POINT THEOREMS On Complete Cone METRIC SPACES
pp. 105-115
S.C.Ghosh, A.Shukla M.Srivastava and P.Singh

Generalization Of Fibonacci-Like Sequence
pp. 117-120
Sanjay Harne, V.H.Badshah and Shubhraj Pal

On Orthogonality and Approximation in Metric Linear Space
pp. 121-127
Meenu Sharma and T.D. Narang

Approximate distances and point-free geometry
pp. 129149
Annamaria Miranda

Corrigendum/Addendum to "Multi-objective Stochastic Linear Programming Problems when bis follow Weibull distribution" [OPSEARCH 50(2) (2013): 250-259]
pp. 151-153
Kailash Lachhwani and S. Javaid

On the Lattice of Convex Edge sets of a Connected directed graph
pp. 155-161
Asha Saraswathi B. and Lavanya S

 

Modified Fuzzy Goal Programming Procedure For Multiobjective Linear-Plus-Linear Fractional Programming Problem
pp. 163-176
Kailash Lachhwani and Abhishek Dwivedi

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact